M. Bousquet-mélou and M. Mishna, Walks with small steps in the quarter plane, Contemp. Math, vol.520, pp.1-39, 2010.
DOI : 10.1090/conm/520/10252

J. W. Cohen and O. J. Boxma, Boundary Value Problems in Queueing System Analysis, 1983.

G. Fayolle and R. Iasnogorodski, Two coupled processors: The reduction to a Riemann-Hilbert problem, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.13, issue.No. 6, pp.47-325, 1979.
DOI : 10.1007/BF00535168

G. Fayolle, R. Iasnogorodski, and V. Malyshev, Random Walks in the Quarter Plane, 1999.
URL : https://hal.archives-ouvertes.fr/inria-00572276

P. Flajolet and R. Sedgewick, Analytic Combinatorics, 2009.
DOI : 10.1017/CBO9780511801655

URL : https://hal.archives-ouvertes.fr/inria-00072739

V. Malyshev, An analytical method in the theory of two-dimensional positive random walks, Siberian Mathematical Journal, vol.84, issue.No. 4, pp.1314-1329, 1972.
DOI : 10.1007/BF00971868